Browse

Pyridoxine induced neuropathy by subcutaneous administration in dogs

Cited 0 time in Web of Science Cited 0 time in Scopus
Authors
Chung, Jin-Young; Choi, Jung-Hoon; Hwang, Cheol Yong; Youn, Hwa Young
Issue Date
2008
Publisher
대한수의학회 = The Korean Society of Veterinary Science
Citation
J Vet Sci 2008, 9, 127-131
Keywords
dogH-reflexpyridoxinesensory neuropathy
Abstract
To construct a sensory neuropathy model, excess pyridoxine (150 mg/kg s.i.d.) was injected subcutaneously in dogs over a period of 7 days. During the administrations period, the dogs experienced body weight reduction and proprioceptive loss involving the hindquarters. After pyridoxine administration was completed, electrophysiological recordings showed that the M wave remained at a normal state, but the H-reflex of the treated dogs disappeared at 7 days. The dorsal funiculus of L4 was disrupted irregularly in the axons and myelin with vacuolation. The dorsal root ganglia of L4, and sciatic and tibial nerves showed degenerative changes and vacuolation. However, the lateral and ventral funiculi of L4 showed a normal histopathologic pattern. Although this subcutaneous administration method did not cause systemic toxicity and effectively induced sensory neuropathy, this study confirmed the possibility of producing a pyridoxine-induced sensory neuropathy model in dogs with short-term administration.
ISSN
1229-845X
Language
English
URI
http://www.vetsci.org/2008/abstract/127a.html

https://hdl.handle.net/10371/7892
Files in This Item:
Appears in Collections:
College of Veterinary Medicine (수의과대학)Dept. of Veterinary Medicine (수의학과)Journal Papers (저널논문_수의학과)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse